# SDR DXTA2025052203555

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 5,951 hours, 3,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 6003801813
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9000FT THE AMBER CABIN ALT CAS MESSAGE DISPLAYED FOLLOWED BY A LOUD HISSING NOISE THAT SEEMED TO BE FROM THE MAIN CABIN DOOR.  REPLACE PAX DOOR SUPPORT HOUSING ASSY. AND DOOR SUPPORT STRUT PER MM 52-11-25. LEAK CHECK GOOD.
